Alert archive / Michigan / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 18, NWS Gaylord, MI
NWS Gaylord, MI issued this severe thunderstorm warning at May 11, 2011, 11:38 AM EDT for Missaukee County, Wexford County, Michigan. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 11, 2011, 11:38 AM EDT (15:38 UTC)
- Expired
- May 11, 2011, 12:24 PM EDT
- In force
- 46 min
- Issued by
- NWS Gaylord, MI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Missaukee County, MI, Wexford County, MI
The radar
The NCL Michigan radar (KAPX), 88 km from the middle of the area, began a volume at 15:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 3.6 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 782 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 102 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
719 WUUS53 KAPX 111538 SVRAPX MIC113-165-111645- /O.NEW.KAPX.SV.W.0018.110511T1538Z-110511T1645Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE GAYLORD MI 1138 AM EDT WED MAY 11 2011 THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... MISSAUKEE COUNTY IN NORTHERN LOWER MICHIGAN... SOUTHEASTERN WEXFORD COUNTY IN NORTHERN LOWER MICHIGAN... * UNTIL 1245 PM EDT * AT 1132 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES EAST OF HOXEYVILLE...OR 9 MILES SOUTHWEST OF CADILLAC...AND MOVING EAST AT 25 MPH. * LOCATIONS IMPACTED INCLUDE... CADILLAC...LAKE CITY...MITCHELL STATE PARK...LUCAS...JENNINGS... MCBAIN...FALMOUTH...VOGEL CENTER...MODDERSVILLE AND MERRITT. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4416 8565 4429 8565 4447 8487 4415 8486 TIME...MOT...LOC 1539Z 265DEG 23KT 4418 8551 WIND...HAIL 60MPH 1.00IN $$ ARNOTT
2 follow-up statements
760 WWUS34 KAPX 111603 SVSAPX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GAYLORD MI 1203 PM EDT WED MAY 11 2011 MIC113-165-111645- /O.CON.KAPX.SV.W.0018.000000T0000Z-110511T1645Z/ WEXFORD MI-MISSAUKEE MI- 1203 PM EDT WED MAY 11 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MISSAUKEE AND SOUTHEASTERN WEXFORD COUNTIES UNTIL 1245 PM EDT... AT 1155 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MITCHELL STATE PARK...OR 5 MILES SOUTH OF CADILLAC...MOVING EAST AT 20 MPH. LOCATIONS IMPACTED INCLUDE... LAKE CITY...LUCAS...JENNINGS...MCBAIN...FALMOUTH...VOGEL CENTER... MODDERSVILLE AND MERRITT. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4416 8554 4432 8550 4447 8487 4415 8486 TIME...MOT...LOC 1603Z 261DEG 16KT 4418 8541 WIND...HAIL 60MPH 1.00IN $$ ARNOTT
340 WWUS34 KAPX 111624 SVSAPX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GAYLORD MI 1224 PM EDT WED MAY 11 2011 MIC113-165-111635- /O.CAN.KAPX.SV.W.0018.000000T0000Z-110511T1645Z/ WEXFORD MI-MISSAUKEE MI- 1224 PM EDT WED MAY 11 2011 ...THE SEVERE THUNDERSTORM WARNING FOR MISSAUKEE AND SOUTHEASTERN WEXFORD COUNTIES IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. LAT...LON 4416 8554 4432 8550 4447 8487 4415 8486 TIME...MOT...LOC 1625Z 261DEG 16KT 4419 8528 WIND...HAIL <50MPH <.50IN $$ ARNOTT
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 11:23 AM EDT, 15 minutes earlier.
Area forecast discussion, May 11, 11:23 AM EDT, 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GAYLORD MI 1123 AM EDT WED MAY 11 2011 .SYNOPSIS.../ISSUED AT 341 AM/ A COUPLE OF WARM DAYS ARE AHEAD FOR NORTHERN MICHIGAN. SOUTHERLY WINDS...AHEAD OF A SLOW MOVING COLD FRONT TO OUR WEST...WILL BRING THE WARM AIR TO THE REGION. WITH HUMIDITY LEVELS ALSO INCREASING... SHOWER AND THUNDERSTORM CHANCES WILL RETURN...ESPECIALLY TONIGHT AND THURSDAY. THE FRONT WILL CROSS THE REGION THURSDAY NIGHT...WITH SOMEWHAT COOLER WEATHER FOR FRIDAY. JZ && .SHORT TERM.../ISSUED AT 1052 AM/...THIS AFTERNOON QUITE A BIT GOING ON ACROSS NORTHERN MICHIGAN THIS MORNING WITH A DECAYING MCS MOVING ACROSS THE AREA...SEVERE THUNDERSTORM WARNINGS...WAKE LOWS AND SEICHES ON LAKE SUPERIOR AND SPOT FORECASTS. COMPLEX OF SHOWERS/STORMS TRYING TO WORK EAST ACROSS NORTHERN MICHIGAN LATE THIS MORNING...ALTHOUGH HAVING A DIFFICULT TIME AS IT MOVES AWAY FROM BEST INSTABILITY AXIS /MUCAPES OF 1-2K NEAR LAKE MICHIGAN SHORELINE/. DRYING EVIDENT ON THE NORTHWEST BACKEGE OF PCPN SHIELD ON MQT/APX RADARS AND THIS TREND SHOULD CONTINUE INTO THE EARLY AFTERNOON HOURS. WILL CARRY PCPN TOWARD THE LAKE HURON COAST THROUGH EARLY AFTERNOON...WITH A GRADUAL DECREASE IN POPS/INTENSITY. STRONG RISE/FALL PRESSURE COUPLET EVIDENT ON THE BACKSIDE OF MCS WITH WAKE LOW CREATING WINDS GUSTS NEAR 50KTS OVER PORTIONS OF UPPER MICHIGAN /48KT GUST AT ANJ THIS PAST HOUR/. THIS WAKE LOW AND STRONG WINDS ALSO POSSIBLY PRODUCING A SEICHE OVER WHITEFISH BAY. WILL NOT TRY TO HANDLE THIS SHORT FUSE FEATURE/WINDS IN GRIDS AND INSTEAD HANDLE IT WITH LAKE SHORE FLOOD WARNINGS AND SPECIAL MARINE WARNINGS. BIG QUESTION MARK FOR THE AFTERNOON WILL BE HOW QUICKLY CLOUD CANOPY ASSOCIATED WITH THUNDERSTORM COMPLEX THINS OUT. CURRENT MAX TEMPERATURE FORECAST PROBABLY A BIT OPTIMISTIC GIVEN EXTENSIVE CLOUD COVER AND WILL TREND LOWER. FORECAST SOUNDINGS STILL SHOW THE POTENTIAL FOR HIGHS IN THE 70S WITH SUNSHINE. WILL TEMPER THESE READINGS A BIT GIVEN EARLY RAIN/CLOUD COVER AND GENERALLY GO WITH HIGHS IN THE MID 60S TO LOWER 70S. IF CLOUDS THIN MORE RAPIDLY THIS AFTERNOON...WILL LIKELY HAVE TO ADJUST TEMPS HIGHER. ADDITIONAL CONVECTION THIS AFTERNOON? NOT MUCH TO REALLY HANG YOUR HAT ON AFTER INITIAL CONVECTIVE COMPLEX SLIDES SOUTHEAST OF THE AREA. WITH AXIS OF IMPRESSIVE MUCAPE /2000+/ AND TIGHT 850MB THETA-E GRADIENT JUST WEST OF THE AREA...IT WILL NOT TAKE MUCH TO FIRE OFF ADDITIONAL STORMS. WILL CARRY LOW CHANCE POPS WEST OF I-75 FOR THE AFTERNOON...ALTHOUGH WOULD NOT BE SURPRISED TO SEE NO ADDITIONAL ACTIVITY AFTER THIS INTIAL BATCH OF PRECIPITATION ENDS. JK && .LONG TERM.../ISSUED AT 341 AM/...TONIGHT AND BEYOND TONIGHT...IT LOOKS LIKE A SHORTWAVE BREAKS OFF THE PARENT 500 MB LOW HEADING OUT OF COLORADO AND MOVES UP THE RIDGE, FLATTENING IT A BIT AND HELPING TO DRIVE THE NORTHERN SFC LOW TO NORTH OF LAKE SUPERIOR BY 06Z. WITH THE COLD FRONT MOVING CLOSER WITH THIS UPPER AIR SUPPORT, LOOKS LIKE THUNDERSTORMS WILL BREAK OUT AND MOVE ACROSS THE REGION OVERNIGHT. MOST LIKELY A CLUSTER OF THUNDERSTORMS WILL ORGANIZE IN MINNESOTA AND MOVE EAST AS ANOTHER MCS. MODELS EXPECT THAT THIS IMPACT LOCATIONS SOUTH OF WHERE THE CURRENT MCS IS THIS MORNING. SO HAVE GONE WITH LIKELY POPS. THURSDAY...LOOKS LIKE THE THUNDERSTORMS WILL CONTINUE AS THE COLD FRONT LAYS OUT FROM THE SFC LOW NE OF LAKE SUPERIOR. WITH THE GULF MOISTURE STREAMING INTO THE WARM FRONT AND 500 MB RIDGE WHICH SHOULD BE OVER THE FORECAST AREA. THURSDAY NIGHT/FRIDAY...LOOKS LIKE THE 500 MB LOW IN THE CENTRAL PLAINS IS BEGINNING TO FILL AND STAY ALONG THE SUB TROPICAL JET. IT DOESN'T LIFT OUT, BUT INSTEAD CONTINUES TO MOVE EAST INTO THE CENTRAL PLAINS/LOWER MISSOURI VALLEY AND WITH IT, BEGINS TO PULL THE SFC FRONT AND THE SOUTHERN OF THE SFC LOWS WITH IT. THE NORTHERN SFC LOW IS BEGINNING TO FILL AS WELL SO THAT THERE IS A GENERAL TROUGH OF LOW PRESSURE STRETCHED FROM JAMES BAY ACROSS MICHIGAN AND DOWN TO KMCI. THIS WILL LEAVE JUST A CHANCE OF SHOWERS IN E UPPER, AND WITH THE SHOWALTER INDICES RANGING FROM 0C TO -2C FROM NORTH TO SOUTH WILL LEAVE A CHANCE FOR THUNDERSTORMS IN N LOWER. THE SFC TROUGH CONTINUES MOVE TO THE SOUTHEAST AND WITH THE 500 MB LOW NOW SPLITTING INTO TWO. ONE IN MISSOURI AND ONE IN NORTH DAKOTA. A 500 MB RIDGE IS TRYING TO BUILD INTO THE REGION FROM THE NORTH AS WELL. THIS WILL BEGIN TO FORCES THE MORE STABLE AIR SOUTH SO THAT THE CONVECTION WILL BE LIMITED TO THE MOST SOUTHERN OF OUR COUNTIES IN THE AFTERNOON WITH SHOWERS TO THE NORTH. FRIDAY NIGHT...THE GFS HAS SO MUCH QPF, THAT IT LOOKS LIKE IT IS SUFFERING FROM SOME FEED BACK ISSUES ESPECIALLY BY 12Z/SAT. THE ECMWF LOOKS LIKE IT IS A LITTLE CLEANER AND WOULD SUGGEST THAT THE 50 MB RIDGE TO THE NORTH IS BEGINNING TO NOSE INTO THE FORECAST AREA AND DRY OUT E UPPER OVERNIGHT. SATURDAY AND BEYOND...DIDN'T MAKE ANY CHANGES TO THE LONG RANGE AS THE ECMWF IS FOLLOWING ALONG WITH WHAT THE GOING FORECAST IS. ALSO THE GFS IS A LITTLE LAGGING, BUT IS BEGINNING TO DRY THINGS OUT BY SUNDAY MORNING. SO WE WILL GO INTO A COOLER PERIOD AT THE BEGINNING OF NEXT WEEK BEFORE ANOTHER WARM UP BEGINS ABOUT MID NEXT WEEK. JSL && .MARINE.../ISSUED AT 341 AM/ GENERAL SOUTHEAST FLOW EXPECTED ACROSS THE UPPER GREAT LAKES FOR TODAY...THOUGH SOME LOCAL EFFECTS WILL IMPACT WIND DIRECTIONS IN SPOTS (E.G., THROUGH THE STRAITS WHERE WINDS MAY BECOME MORE EASTERLY). WINDS WILL BECOME LIGHTER GOING INTO THURSDAY AS GRADIENT WEAKENS AHEAD OF AN APPROACHING FRONT. JPB/JSL && .AVIATION.../ISSUED AT 722 AM/...VALID FOR 12Z TAFS IN THE SHORT TERM HAVE A TEMPO GROUP FOR THE THUNDERSTORMS THAT ARE EXPECTED TO HIT PLN AND TVC BETWEEN 12Z AND 13Z. OTHERWISE, EXPECTING THAT THIS WILL RUN OUT OF STEAM AND NOT QUITE MAKE IT TO APN DURING THE AFTERNOON. THE MAIN ACTION FOR THE THUNDERSTORMS WILL BE TONIGHT AS THE COLD FRONT BEGINS TO PUSH IN FROM THE WEST OVERNIGHT. JSL && .APX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LH...NONE. LM...NONE. LS...NONE. &&
Hazardous weather outlook, May 11, 11:29 AM EDT, 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 1129 AM EDT WED MAY 11 2011 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042- 121830- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT- MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 1129 AM EDT WED MAY 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...TODAY AND TONIGHT AN AREA OF THUNDERSTORMS WILL GRADUALLY DISSIPATE AS IT SLOWLY EXITS THE OUTLOOK AREA EARLY THIS AFTERNOON. AN ISOLATED SEVERE THUNDERSTORM STILL POSSIBLE OVER NORTHERN LOWER...WITH THE MAIN THREAT BEING HAIL UP TO ONE INCH AND WIND GUSTS TO 60 MPH. AN AREA OF GUSTY WINDS ON THE BACKSIDE OF THIS COMPLEX OF THUNDERSTORMS WILL IMPACT PORTIONS OF EASTERN UPPER AND THE TIP OF MITT THROUGH EARLY AFTERNOON WITH BRIEF GUSTS TO 50 MPH POSSIBLE. THESE WINDS MAY ALSO PRODUCE A LOCALIZED RISE AND FALL OF LAKE LEVELS /SEICHE/...ESPECIALLY IN WHITEFISH BAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE POSSIBLE ACROSS THE ENTIRE OUTLOOK AREA THURSDAY AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED TODAY BUT SPOTTERS PLEASE RELAY ANY LOCALIZED SEVERE WEATHER OR DAMAGE REPORTS TO THE NATIONAL WEATHER SERVICE. JK
In the hours before
Local storm report, May 11, 9:52 AM EDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
952 AM EDT WED MAY 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM HAIL 1 S MANISTEE 44.23N 86.33W
05/11/2011 M0.50 INCH MANISTEE MI TRAINED SPOTTER
DIME SIZED HAIL.
&&
SCHWARTZSpecial weather statement, May 11, 10:25 AM EDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GAYLORD MI 1025 AM EDT WED MAY 11 2011 MIZ008-015>019-112030- CHIPPEWA-MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX- INCLUDING THE CITIES OF...SAULT STE. MARIE...ST. IGNACE... PETOSKEY...CHEBOYGAN...ROGERS CITY...CHARLEVOIX 1025 AM EDT WED MAY 11 2011 ...STRONG WINDS TO FOLLOW LINE OF SHOWERS AND THUNDERSTORMS... AT 1022 AM DOPPLER RADAR AND REGIONAL OBSERVATIONS INDICATED AN AREA OF STRONG WINDS IMMEDIATELY FOLLOWING A LINE OF SHOWERS AND THUNDERSTORMS...WHICH CURRENTLY EXTENDS FROM CHEBOYGAN SOUTHWEST TO BOYNE CITY. WITHIN THESE SHOWERS AND STORMS...GUSTY WINDS TO 40 MPH AND PEA SIZED HAIL IS POSSIBLE. AS THIS LINE OF SHOWERS AND THUNDERSTORMS DEPARTS...WINDS WILL STRENGTHEN TO 20 TO 30 MPH WITH ADDITIONAL GUSTS TO 40 MPH. WINDS WILL SUBSIDE EARLY THIS AFTERNOON. ARNOTT
Special weather statement, May 11, 11:26 AM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GAYLORD MI 1126 AM EDT WED MAY 11 2011 MIZ008-015-112030- CHIPPEWA-MACKINAC- INCLUDING THE CITIES OF...SAULT STE. MARIE...ST. IGNACE 1126 AM EDT WED MAY 11 2011 AT 1125 AM DOPPLER RADAR AND REGIONAL OBSERVATIONS INDICATED A REGION OF STRONG SOUTHEASTERLY WINDS BEHIND A DEPARTING LINE OF SHOWERS AND THUNDERSTORMS. WIND GUSTS TO 50 MPH ARE POSSIBLE THROUGH 1 PM BEFORE WINDS ARE EXPECTED TO SUBSIDE. PLEASE SEEK STURDY SHELTER AS THESE WINDS ARRIVE! ARNOTT
Local storm report, May 11, 11:36 AM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1136 AM EDT WED MAY 11 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1033 AM HAIL 10 W CADILLAC 44.25N 85.62W
05/11/2011 E0.70 INCH WEXFORD MI TRAINED SPOTTER
&&
EVENT NUMBER APX1100349
BERGERThe office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 8:30 AM EDT | Special Marine Warning | APX | 90 min | |
| May 11, 8:39 AM EDT | Special Marine Warning | APX | 96 min | |
| May 11, 9:09 AM EDT | Severe Thunderstorm Warning | APX | Manistee | 66 min |
| May 11, 9:35 AM EDT | Special Marine Warning | APX | 55 min | |
| May 11, 9:42 AM EDT | Special Marine Warning | APX | 93 min | |
| May 11, 10:12 AM EDT | Flash Flood Warning | APX | Benzie | 3 hr |
| May 11, 10:19 AM EDT | Severe Thunderstorm Warning | APX | Grand Traverse, Kalkaska, Manistee, Wexford | 41 min |
| May 11, 10:33 AM EDT | Special Marine Warning | APX | 117 min | |
| May 11, 10:38 AM EDT | Special Marine Warning | APX | 112 min | |
| May 11, 11:01 AM EDT | Special Marine Warning | APX | 89 min | |
| May 11, 11:02 AM EDT | Flash Flood Warning | APX | Manistee, Wexford | 3 hr |
| May 11, 11:14 AM EDT | Special Marine Warning | APX | 91 min | |
| May 11, 11:15 AM EDT | Coastal Flood Warning | APX | 105 min | |
| May 11, 11:41 AM EDT | Severe Thunderstorm Warning | APX | Manistee | 64 min |
| May 11, 12:01 PM EDT | Flash Flood Warning | APX | Manistee | 14 hr |
| May 11, 12:31 PM EDT | Special Marine Warning | APX | 119 min | |
| May 11, 12:44 PM EDT | Severe Thunderstorm Warning | APX | Manistee | 61 min |
| May 11, 1:12 PM EDT | Special Marine Warning | APX | 93 min | |
| May 11, 1:16 PM EDT | Severe Thunderstorm Warning | APX | Manistee | 35 min |
| May 11, 1:31 PM EDT | Severe Thunderstorm Warning | APX | Manistee, Wexford | 59 min |
| May 11, 1:59 PM EDT | Flash Flood Warning | APX | Manistee, Wexford | 12 hr |
| May 11, 2:30 PM EDT | Severe Thunderstorm Warning | APX | Manistee | 48 min |
| May 11, 2:35 PM EDT | Special Marine Warning | APX | 85 min | |
| May 11, 4:26 PM EDT | Severe Thunderstorm Warning | APX | Manistee | 64 min |
| May 11, 5:04 PM EDT | Severe Thunderstorm Warning | APX | Manistee, Wexford | 56 min |
| May 11, 6:34 PM EDT | Special Marine Warning | APX | 97 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.